Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 214709, 7 pages
http://dx.doi.org/10.1155/2014/214709
Research Article

Super-Hamiltonian Structures and Conservation Laws of a New Six-Component Super-Ablowitz-Kaup-Newell-Segur Hierarchy

1Department of Basic Sciences, Shenyang Institute of Engineering, Shenyang 110136, China
2College of New Energy, Shenyang Institute of Engineering, Shenyang 110136, China

Received 11 June 2014; Accepted 28 July 2014; Published 20 August 2014

Academic Editor: Huanhe Dong

Copyright © 2014 Fucai You et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, “The inverse scattering transform-Fourier analysis for nonlinear problems,” Studies in Applied Mathematics, vol. 53, no. 4, pp. 249–315, 1974. View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. C. You and T. C. Xia, “Integrable couplings of the generalized AKNS hierarchy with an arbitrary function and its bi-Hamiltonian structure,” International Journal of Theoretical Physics, vol. 46, no. 12, pp. 3159–3168, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. X. Ma, “Integrable couplings and matrix loop algebra,” in Nonlinear and Modern Mathematical Physics, W. X. Ma and D. Kaup, Eds., vol. 1562 of AIP Conference Proceedings, pp. 105–122, American Institute of Physics, Melville, NY, USA, 2013. View at Google Scholar
  4. V. E. Zakharov and A. B. Shabat, “Interaction between solitons in a stable medium,” Soviet Physics-JETP, vol. 34, pp. 62–69, 1973. View at Google Scholar
  5. B. A. Kupershmidt, “A super Korteweg-de Vries equation: an integrable system,” Physics Letters A, vol. 102, no. 5-6, pp. 213–215, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Gürses and Ö. Oǧuz, “A super AKNS scheme,” Physics Letters A, vol. 108, no. 9, pp. 437–440, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Gürses and Ö. Oğuz, “A super soliton connection,” Letters in Mathematical Physics, vol. 11, no. 3, pp. 235–246, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. S. Li and L. N. Zhang, “Hamiltonian structure of the super evolution equation,” Journal of Mathematical Physics, vol. 31, no. 2, pp. 470–475, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. W. Ma, J. He, and Z. Qin, “A supertrace identity and its applications to superintegrable systems,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 033511, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. C. You, “Nonlinear super integrable Hamiltonian couplings,” Journal of Mathematical Physics, vol. 52, no. 12, Article ID 123510, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. C. You, “Nonlinear super integrable couplings of super Dirac hierarchy and its super Hamiltonian structures,” Communications in Theoretical Physics, vol. 57, no. 6, pp. 961–966, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Zhang, F. C. You, and Y. Zhao, “A new super extension of Dirac hierarchy,” Abstract and Applied Analysis, vol. 2014, Article ID 472101, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Q. P. Liu, “Darboux transformations for supersymmetric Korteweg-de Vries equations,” Letters in Mathematical Physics, vol. 35, no. 2, pp. 115–122, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. B. Hu, “A powerful approach to generate new integrable systems,” Journal of Physics A: Mathematical and General, vol. 27, no. 7, pp. 2497–2514, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Gurses and O. Oguz, “A super soliton connection,” Letters in Mathematical Physics, vol. 11, no. 3, pp. 235–246, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Gurses, S. Salihoglu, and O. Oguz, “Integrable nonlinear partial differential equations on homogenous spaces,” International Journal of Modern Physics A, vol. 5, no. 9, pp. 1801–1817, 1990. View at Publisher · View at Google Scholar
  17. X. B. Hu, “An approach to generate superextensions of integrable systems,” Journal of Physics A: Mathematical and General, vol. 30, no. 2, pp. 619–632, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus